American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Christopher Deninger. Deligne periods of mixed motives, $K$-theory and the entropy of certain $\mathbb{Z}^n$-actions. J. Amer. Math. Soc. 10 (1997) 259-281. MR 1415320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eli Glasner and Benjamin Weiss. Quasi-factors of zero-entropy systems . J. Amer. Math. Soc. 8 (1995) 665-686. MR 1270579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Brian Marcus and Selim Tuncel. Matrices of polynomials, positivity, and finite equivalence of Markov chains . J. Amer. Math. Soc. 6 (1993) 131-147. MR 1168959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. H. Kim and F. W. Roush. Williams's conjecture is false for reducible subshifts . J. Amer. Math. Soc. 5 (1992) 213-215. MR 1130528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1